MathSciNet Relay Station
MathSciNet bibliographic data
MR182945 (32 #427) 54.40
Worrell, J. M., Jr.; Wicke, H. H. Characterizations of developable topological spaces. Canad. J. Math. 17 1965 820–830.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement